# SDR SWIA202156314

- Difficulty date: January 3, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 37,166 hours, 36,303 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUEL BOOST PUMP CUTOUT LANDINGS HAVE MULTIPLE INDICATIONS 50% FSH  AROUND ENTIRE CIRCUMFERENCE.  FAILED NDT INSPECTION, (C-CHECK) RO 2/17/2021.  REPAIRED RT FUEL BOOST PUMP CUTOUT LANDING IAW REO 601R-57-21-3405 REV --, DATED 2021-01-22.  COMPLETED MAJOR REPAIR TASK CARD 51-900-1003-SKY AND FORM 337, NO CHANGE TO WEIGHT.
